# SDR CALA0500307

- Difficulty date: September 13, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 21,379 hours, 7,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOME EMERGENCY LIGHTS IN REAR OF AIRCRAFT WERE FOUND INOPERATIVE WHILE AIRCRAFT WAS UNDERGOING AN "S" CHECK.  THE LT REAR CABIN BATTERY PACK WAS REMOVED AND REPLACED.
